# SDR 2002UALA01125

- Difficulty date: July 4, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 28,369 hours, 17,924 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO SPLIT FLAPS.  NO FLIGHT CONTROL PROBLEMS NOTED.
